# SDR CALA2017090803073

- Difficulty date: September 7, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 61,386 hours, 21,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A0010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT LAVATORY BLOWER EXHAUST PORT. VENT NOZZLE ASSEMBLY.  COMPLETED REPAIR IAW ECRA 5330-06167 PART 1.
